# SDR 2007UALA01425

- Difficulty date: May 5, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 49,553 hours, 18,191 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE LIGHT ON EXTERIOR OF AFT CARGO DOOR, EMERGENCY AISLE LIGHT IN STOW BIN BULLNOSE AT LEFT ROW 26 & EMERGENCY OVERHEAD EXIT SIGN AT ROW 15-16 ARE INOPERATIVE.  REPLACED BATTERY PACK FOR POWER SUPPLIES.
